Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Finite dimensional Hopf actions on deformation quantizations
HTML articles powered by AMS MathViewer

by Pavel Etingof and Chelsea Walton PDF
Proc. Amer. Math. Soc. 145 (2017), 1917-1925 Request permission


We study when a finite dimensional Hopf action on a quantum formal deformation $A$ of a commutative domain $A_0$ (i.e., a deformation quantization) must factor through a group algebra. In particular, we show that this occurs when the Poisson center of the fraction field of $A_0$ is trivial.
Similar Articles
Additional Information
  • Pavel Etingof
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 289118
  • Email:
  • Chelsea Walton
  • Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122
  • MR Author ID: 879649
  • Email:
  • Received by editor(s): February 21, 2016
  • Received by editor(s) in revised form: July 2, 2016
  • Published electronically: October 27, 2016
  • Communicated by: Kailash C. Misra
  • © Copyright 2016 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 1917-1925
  • MSC (2010): Primary 16T05, 16S80, 17B63, 16W70
  • DOI:
  • MathSciNet review: 3611308